# SDR CA010305016

- Difficulty date: February 20, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 9598110108
- Condition: Failed
- Location: Cockpit
- Part time: 970 hours, 738 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN THE AIRCRAFT WAS BROUGHT IN FROM OUTSIDE (-36C) INTO THE HANGAR (+11C) THE CO-PILOTS WINDSHIELD SHATTERED. THE WINDOW HAS BEEN REPLACED.
